# SDR USAA920081462

- Difficulty date: July 22, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 0931
- Aircraft time: 35,332 hours, 14,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53112827202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL-C7-MAJOR REPAIR - DUMMY RAIL CORRODED AT BS FR16 BL Y503.  REPLACED DUMMY RAIL AT BS FR16 BL Y503 IAW A319 SRM 57-72-11.  (S)
